# SDR 97ZZZX3513

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862CA
- Make and model: Beech 1900D
- Aircraft serial: UE180
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Part number: 1293800111
- Condition: Failed
- Location: Lt Nacelle
- Part time: 3,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR DUAL ENVIRONMENTAL FAILURE FOUND TEMPERATURE SENSOR IN LEFT NACELLE FAILED.
